It is currently Sat Aug 19, 2017 2:59 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Mon Jul 29, 2013 12:32 am 
Offline
New Poster
New Poster

Joined: Mon Jul 29, 2013 12:21 am
Posts: 1
Hello everyone,


So a year ago I tried Subutex and Suboxone Film having the same result with each, severe nausea, vomitting, headaches and dizziness to the point I couldnt get off my couch.. Finally gave up as I had an awful doctor.. a month or so later relapsed again.. and here I am. This past tuesday I met with a new suboxone Doctor who is an amazing Doctor, very understanding and didnt make me feel like I was a junky. I told him my past issues with both Subutex and Suboxone. and that im also a cronic pain patient (crohns disease) so he decided to try me on the Butrans Transdermal Patch. I stuck on a 5mcg/hr patch and immediately felt better, however still had cravings the next day so he told me to apply a second patch.. Did so and had smooth sailing minus some nausea..

As saturday rolled around I started to get intensly dizzy, severe headaches, nausea. Basically the same effects that other forms of bupe have caused for me. I removed one of the patches saturday and the side effects decreased a tad but not much. its now sunday night and I have removed the other patch in hopes of finding some relief, im going to walk into my doctors office when they open to discuss this with him. I tried countering these side effects with Zofran and Tylenol and Ibuprofen with no luck. My job requires that I be driving pretty much the entire day and I feel as im a hazard to my self and others while being in this state of sickness. I honestly dont know what I can do as ive had every form and every ROA for bupe. with all the same effects. I really dont want methadone to be an option.. any advice or insight?


Top
 Profile  
 
PostPosted: Sat Aug 03, 2013 8:22 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
I apologize for you not getting an answer to your question here. It's a weird one that there isn't an answer for it.

Being a chronic pain patient, are you also an addict to opioids? Of course my guess is yes or you wouldn't be here. Sorry the Butrans patch didn't work. You and your doctor are going to have to find another medication to treat your pain. Unless you keep trying the Buprenorphine again and again until your system gets used to it. And then it may not.

Sorry for the spot you're in. Good luck finding a solution.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Mon Aug 19, 2013 2:28 pm 
Offline
Power Poster
Power Poster

Joined: Fri Jul 02, 2010 3:38 pm
Posts: 67
The only reason I can think of this happening, and I am no expert, is simply that you do not have enough of an opiate tolerance for bupe. Is that possible?


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Aug 20, 2013 1:08 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
The only alternative I know of is to see how you do on vivitrol injections. Vivitrol is an extended release shot of naltrexone. According to my doctor, it occupies your opiate receptors preventing you from getting high. He said it also cuts down cravings. The downside? It costs about $1100 for a shot that lasts a month. Also, I don't know if there are side effects.

I'm sorry you're having such a hard time of it!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Wed Aug 28, 2013 9:28 am 
Offline
Average Poster
Average Poster

Joined: Mon Aug 26, 2013 12:09 pm
Posts: 6
I'm curious to find out if the OP stuck with the patches and did they work? I've been having major stomache and gallbladder problems with the bups this time around. A few years ago I did suboxone treatment for 9months and it saved my life! I had nooooo side effects then aside from losing my insurance :( I was taking the orange octogan shaped ones then!..... I finally got my insurance back after a relapse....the worst in my life! Now I'm on 12mg a day of the white one, and I have absolutly no cravings! The only pain I have is this "gallbladder" and possible duodonal ulcer that the ER docs and my GP are blaming on the bups! I kinda feel defensive right now thinking they are blaming the med because they feel preduudice against it! I see my pain management dr.....who I absolutly love to find out the truth on Sept 3!

Reading this post is the first time I ever heard of the pacthes for suboxone!....I hope that's my life saver.

Is the original poster still there?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group